Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Delayed periods. Taking meprate tablets, light bleeding. Ultrasound shows right ovary affected by PCOS. Cure?

Hello doctor. I am 23 yrs old married .recently I diagnosed of pcos . My last period was dec 13 after that I don t get my period yet. I did a preg test on my 41st day and it was negative. After that did a scan and dignosed that my right ovary is affected by pcos. Then doc prescribed me meprate 10 mg 1 tab for 5 days.its my 5 day nd having light on off bleeding from morning . I Am scared.please help me out doctor. Last time also I got my period after taking meprate after 3 days if mail I d is YYYY@YYYY
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
You have been given meprate to start the bleeding. Since the mild spotting has already started, you can stop taking meprate now to have a full flow of bleeding. Please do not worry as gradually you will have a normal period.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor